# SDR UPS08851747

- Difficulty date: February 21, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Elongated
- Location: Bs 785-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT STA 785-1000 FLOORBOARD F94A/F94B HAS SEVERAL ELONGATED FASTENER HOLES.  REPAIRED RT F94A/F94B FLOORBOARD FASTENER HOLES IAW DWG 5758265 AND SRM 53-02-03-0 FIG 010.
